S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2000 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1713

Title: Master equation for lagrangian gauge symmetries
Authors: Banerjee, R
Rothe, H J
Rothe, K D
Issue Date: 2000
Publisher: Physics Letters B
Citation: R. Banerjee, H.J. Rothe and K.D. Rothe, Master equation for lagrangian gauge symmetries, Physics Letters B, 479, 429-434 (2000).
URI: http://hdl.handle.net/123456789/1713
Appears in Collections:2000

Files in This Item:

File Description SizeFormat
Master equation for lagrangian.pdf69.6 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback